Indian Journal of Psychological Medicine
  Home | About Us | Editorial Board | Search | Ahead of print | Current Issue | Archives | Instructions | Contact | Advertise | Submission | Login
Users Online: 812 
Wide layoutNarrow layoutFull screen layoutHome Print this page Email this page Small font sizeDefault font sizeIncrease font size

  Download for Citation Managers



LETTERS TO EDITOR

“I stopped hearing voices, started to stutter” – A case of clozapine-induced stuttering
Nagendrappa Sachin, Sreeraj Vanteemar S, Venkatasubramanian Ganesan

Year : 2019 | Volume:  41 | Issue Number:  1 | Page: 97-98



Click here to read this article


Select type of program  for download
EndNote
EndNote format (Mac & Win)
- Download
Reference Manager
Ris format (Win only)
- Download
Procite
Ris format (Win only)
- Download
Medlars Format - Download
RefWorks Format
RefWorks format (Mac & Win)
- Download
BibTex Format
BibTex format (Mac & Win)
- Download
 Home
  Feedback 
  Subscribe 
  Advertise 
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal